# SDR UALA2010111604240

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,893 hours, 12,254 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T571137
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 770, MID GALLEY FLOOR CENTER RIGHT TRANSITION FLOORBEAM CRACKED.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED TRANSITION BEAM IAW SRM, LOCATED, DRILLED AND DEBURRED NEW BEAM P/N STA 770 MID GALLEY FLOOR. INSTALLED NEW FLOORBEAM IAW SRM.
